# SDR SWAA2016070553384

- Difficulty date: July 3, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 40,465 hours, 23,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Blown
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR OUTSIDE EMERGENCY LIGHT INOP.  R&R FUSE PER AMM.
